# SDR UPS04242616

- Difficulty date: June 21, 2004
- Submitted: June 30, 2004
- Operation: Air carrier
- Aircraft: N948UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19357
- Aircraft time: 62,960 hours, 48,304 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  SUPPORT WEB BENEATH STAND-BY PUMP CRACKED AT ACCESS HOLE FOR DRAIN PLUG.  STOP DRILLED CRACK AND SUPPORT WEB REPAIRED IAW SRM 51-40-2.
